Jump to content

a couple of good days...


dizzygirl
 Share

Recommended Posts

Hi all

I am terribly frustrated tonight...my doctor increased my dose of mestinon up, and boy the first couple of days I felt WONDERFUL!!!!!:) I actually was able to go out with my family saturday, and have some what of a normal life for a few hours. It was great.. and i was able to get my kitchen really clean, I felt great the first 3 days, and I had more energy then I have had in a LONG time.

I was nieve enough to think that hey maybe this is a turning point for me finally,

well,sunday came, and I couldnt even lift my head up off the pillow, I tried to get up and walk to the bathroom, and I couldnt even stand, the very short few seconds that i was on my feet, some strange things were going on with ym vision, I dont even know how to describe it, every thing looked like it was moving, very weird.

So I stayed in bed and slept the entire day, monday rolls around and i still feel the same way, I am so dizzy that I can barley move, then the nausea sets in, and it just didnt make for a good day.

And today,wasnt much better, sleep sleep sleep. Well, I sat up for a little while and tried to force myself to eat, and I got really sick... i wasnt even finished eating, and i started to get the shakes, were you shake from the inside out, and then I started to get really sharp pain in my stomach region, above my bell button, it hurt, i felt like I was going to throw up. I did lay down for a while hoping that it would pass, no such luck.

I blacked out 3 times in about 5-7 minutes, they dont last very long the blackouts, but my god they make me fell terrible, more horrible then i was feeling before.

I have also been having a very fast HR since early this morning, it has been teetering around the 190's all day long. YUCK!

Anyways, i just needed to vent and tell somebody, I am pretty much alone most of the time, and find great comfort in this forum...thanks for listening!

Link to comment
Share on other sites

I'm so sorry you are having a rough time of it. I know how it can be....you feel great for a while then all of a sudden.....

I have been prescrpbed Mestinon but have not yet started it so I cannot give you any advise there.

I know Corina has been on it for some time and there is a girl I speak to ( not from the forum) that takes it... From what I understand it takes some time to get used to the drug and see the effect...so dont give up hope! The fact that you had those good days is a great sign...try and remember that you DID have those good days, and you will have them again.

Its so hard when we are in a hole to see any light. But know that you will pull out of this one eventually and while you are down everyone here understands where you are and how it feels.

I hope you have a good night and get some rest :)

Link to comment
Share on other sites

Jenn202

thanks for the support!

I have been on mestinon since january of this year, and the doc has been "tweaking" the dose graudally.

I am hoping that this will work!!!!!

Yes, i do cherish the days when i get to live lofe as a "normal" person, or as normal as a pots patient can live. Those good days help you get through that bad ones :)

Link to comment
Share on other sites

I can relate to having some good days and then crashing. By any chance, did you maybe "overdo" on Saturday and now your body is screaming at you for it? It may be that your body is reacting to the activity level just as much if not more to the medication.

Hang in there and I hope you will feel much better soon!

Link to comment
Share on other sites

Dizzygirl,

I'm very glad the mestinon made you feel better (at least for a few days!!!)

There are two things I wanted to add (as I'm using the mestinon for almost half a year now I think).

It doesn't do great wonders for me, but it makes a difference, I wouldn't want to miss the mestinon. But it does mess up your stomach so I strongly advice you to go see a doctor and let him check on you. I can't take the mestinon without a med (which I've forgotten the name of) that protects my stomach.

Also you might have overdone a bit (I know we all do that any moment we feel any better, but you'll learn in time!!!).

Increasing the mestinon (I have 10 mg's and 60 mg's) has to be very slowly (in my case). I'm on 60 mg's 5 a day and 4 10 mg's once a day. My body get's used to the dose in about 6 weeks or so and then I'll increase 10 mg and see if that's enough. I do that so slowly because you can't do that constantly. I've forgotten how much I'm allowed to take so I'll ask my doc again and write it down.

I hope this helps you a bit, and I sure hope you'll feel better soon!

Corina

Link to comment
Share on other sites

Oh and what I forgot to tell you: I've been wanting to stop the mestinon MORE than once :) because I felt sooooo sick, but my familydoc convinced me that I should hold on and keep on taking it. He was right.

Good luck,

Corina

Link to comment
Share on other sites

Corina,

hi...

thank you so much for the info.

My doctor increased my dose to 60mg 3 times a day to the 180mg, timespan release, twice a day, when I initially started the mestinon, it had me down and out in bed for 2 days, I have to wonder if that is what is going on now.

And yes, i will agree, mestinon hasnt made drastic changes, but it does help alittle bit... :unsure:

thanks again!

Link to comment
Share on other sites

sorry about your "crashes"...i know for me these days i'm too inconsistant & off altogether to have major ups and downs, but when i was doing better i would often do better for several days, overdue it - even if just a tiny bit - and then pay for it dearly. or, like you're guessing, it could be meds-related.

are you all on the mestinon for autonomic issues only or is there neuromuscular stuff too? both of you are on MUCH larger doses than i am...i posted under the (old but revived) mestinon post, but i'm only on 30mg 3-4 times a day....in combo with my other new meds though it does seem to be helping me to a degree...

perhaps most amazingly/surpirisingly it's helping my slow GI motility.

hope you get to be feeling better again...hopefully its just a short stumbling block...i've had a LOT of them that have been pretty short-lived...

:-)melissa

Link to comment
Share on other sites

Melissa,

I don't have neuromuscular stuff (at least not that I know off :unsure: ). I'm using the mestinon only for the dysautonomia. In combination with bb's, stomach meds, antidepressants, calcium for the bones (diagnosed with early menopause) and fibers. And of course with lotsssss of drinking.

Hope this helped you.

Corina

Link to comment
Share on other sites

hi I a using mestinon strictly for autonomic issues.

I too, hope that this crash, clears up pretty soon!!!!!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...